Alert archive / Georgia / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 124, NWS Atlanta, GA

May 25, 2024Emanuel County, Treutlen County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 25, 2024, 1:24 PM EDT for Emanuel County, Treutlen County, Georgia. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2024, 1:24 PM EDT (17:24 UTC)
Expired
May 25, 2024, 2:15 PM EDT
In force
51 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Emanuel County, GA, Treutlen County, GA

The radar

The Robins AFB radar (KJGX), 103 km from the middle of the area, began a volume at 17:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 12:54 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 5.4 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2024-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 336 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2024-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
336 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
1073 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

883 
WUUS52 KFFC 251724
SVRFFC
GAC107-283-251815-
/O.NEW.KFFC.SV.W.0124.240525T1724Z-240525T1815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
124 PM EDT Sat May 25 2024

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southern Emanuel County in east central Georgia...
  Eastern Treutlen County in east central Georgia...

* Until 215 PM EDT.

* At 123 PM EDT, a severe thunderstorm was located over Gillis
  Springs, or 9 miles northeast of Soperton, moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Swainsboro, Stillmore, Oak Park, Nunez, Covena, Lexsy, Norristown,
  Zaidee, and Gillis Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3252 8215 3248 8218 3243 8219 3235 8225
      3235 8224 3232 8223 3230 8228 3231 8236
      3235 8241 3234 8249 3235 8255 3253 8252
      3253 8213
TIME...MOT...LOC 1723Z 276DEG 17KT 3244 8245 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
880 
WWUS52 KFFC 251750
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
150 PM EDT Sat May 25 2024

GAC283-251800-
/O.CAN.KFFC.SV.W.0124.000000T0000Z-240525T1815Z/
Treutlen GA-
150 PM EDT Sat May 25 2024

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TREUTLEN COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southeastern and east central Georgia.

&&

LAT...LON 3243 8219 3235 8225 3235 8224 3232 8223
      3230 8228 3231 8236 3234 8238 3234 8240
      3236 8241 3239 8240 3242 8240 3243 8238
      3244 8239 3249 8238 3247 8218
TIME...MOT...LOC 1750Z 276DEG 17KT 3243 8230 

$$

GAC107-251815-
/O.CON.KFFC.SV.W.0124.000000T0000Z-240525T1815Z/
Emanuel GA-
150 PM EDT Sat May 25 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR SOUTH CENTRAL EMANUEL COUNTY...

At 150 PM EDT, a severe thunderstorm was located over Lexsy, or 11
miles south of Swainsboro, moving east at 20 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Stillmore, Oak Park, Nunez, and Lexsy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3243 8219 3235 8225 3235 8224 3232 8223
      3230 8228 3231 8236 3234 8238 3234 8240
      3236 8241 3239 8240 3242 8240 3243 8238
      3244 8239 3249 8238 3247 8218
TIME...MOT...LOC 1750Z 276DEG 17KT 3243 8230 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
788 
WWUS52 KFFC 251807
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
207 PM EDT Sat May 25 2024

GAC107-251816-
/O.EXP.KFFC.SV.W.0124.000000T0000Z-240525T1815Z/
Emanuel GA-
207 PM EDT Sat May 25 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL EMANUEL COUNTY
WILL EXPIRE AT 215 PM EDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, heavy
rain is still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southeastern and east central Georgia.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.

&&

LAT...LON 3243 8219 3235 8225 3235 8224 3232 8223
      3230 8228 3231 8236 3234 8238 3234 8240
      3236 8241 3239 8240 3242 8240 3243 8238
      3244 8239 3249 8238 3247 8218
TIME...MOT...LOC 1806Z 276DEG 17KT 3242 8222 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 10:47 AM EDT, 2 hours 37 minutes earlier.

Area forecast discussion, May 25, 10:47 AM EDT, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1047 AM EDT Sat May 25 2024

...Morning Update...

.UPDATE...
Issued at 1045 AM EDT Sat May 25 2024

Thunderstorms are currently moving through the ATL metro with a
few storms having frequent lightning, heavy rainfall, and gusty
winds. Storms should move out over the next few hours. Will
continue to monitor the Southern CWA for convection potential this
afternoon and evening. Currently conditions South of Macon have
ample sun, so anticipating destabilization which could be tapped
into by this morning's thunderstorm outflow.

&&

.SHORT TERM...
(Today through Sunday)
Issued at 454 AM EDT Sat May 25 2024

Very diffluent flow aloft for the short term as the southeast is
caught on the periphery of a subtropical ridge and another storm
system moving through the Great Plains. Copious moisture remains in
place with PWATs of 1.3-1.4" in place across the CWA. Convection
tonight has been firing to the west and north of Georgia along a
stalled boundary from previous storm system to impact Midwest and
southern Great Plains. These storms will be very impactful to how
convection today plays out. So far, more organized cold pool/MCS has
yet to materialize out of this as some guidance had depicted, which
decreases our chances of seeing organized linear system move through
today. This means that convection may come from a few other sources
today - any outflow that moves into northern GA and provides a
source of lift (especially if something more organized does
materialize), any mesoscale MCV/vortmax features from ongoing
convection that advect in, and the already established theta-e
gradient across the CWA from yesterday's storms and continued WAA
today.

Thinking we will see scattered afternoon thunderstorms develop and
push to the east/southeast today from north GA down into central GA.
Even with high level cloud cover we should warm up plenty this
afternoon with highs in the upper 80s with even some 90s down in
central Georgia. Forecast soundings once again show relatively moist
upper levels which limits lapse rates a bit, but given how warm and
moist surface gets we still manage 1000-1500 J/kg of CAPE.
Hodographs are pretty straight, and Effective Shear is around 30
kts. Primary threats again will be an isolated severe storm across
the area capable of quarter sized hail and damaging wind gusts.
Marginal Risk (level 1 of 5) is in effect.

Sunday during the day is looking relatively dry, though that may
change as we move into the evening hours, which is where the long
term picks up. It may be one of the hottest days of the year so far,
with 90s potentially extending all the way up into the metro.

Lusk

&&

.LONG TERM...
(Sunday night through Friday)
Issued at 454 AM EDT Sat May 25 2024

Cold front still on schedule for early next week.

The extended begins with the last shortwave moving out of the area
and just ahead of the approaching cold front. The models are once
again in good agreement with just slight differences in timing. Both
the GFS and ECMWF show the next frontal boundary moving SE out of
the Mid MS river valley late Sunday night and pushing into NW GA
right around daybreak Monday. As it moves SE through the state
Monday it is expected to weaken fairly substantially and stalling
somewhere near the GA/FL border by Tue afternoon. As this front
moves through Instability indices increase a bit and we will see
High Temps Monday in the 80s and 90s across the state. This will
create an environment conducive to  showers and thunderstorms with
some isolated severe storms especially along or just ahead of the
frontal boundary.  A drier airmass is expected to move into the
region Tue/Wed behind the exiting frontal boundary with precip
chances diminishing through the end of the week. Surface high
pressure builds Southeastward from the Western great lake states
with slightly cooler temps expected Wed though Fri.

01

&&

.AVIATION...
(12Z TAFS)
Issued at 744 AM EDT Sat May 25 2024

VFR outside precip, line of tsra in Northeast AL with sct ra across
Northwest GA and far north metro. Ltg should stay further north
ahead of line and within line. Challenge will be if line holds
into metro, if it does will likely dive southward. MVFR to IFR
conditions possible in tsra, though this should remain brief. Left
vcsh after line for potential stratiform precip. Afternoon sct
tsra possible, but dependent on morning convection. Otherwise
winds SW at 5 to 10 kts. Potential MVFR to IFR overnight

//ATL Confidence...12Z Update...
Medium convection timing and intensity this morning.
Low convection timing and intensity this afternoon.
Medium Cigs overnight.
High all other elements.

SM

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          66  90  70  87 /  20  20  20  50
Atlanta         68  91  71  87 /  20  20  20  60
Blairsville     62  83  65  80 /  20  20  40  80
Cartersville    66  90  70  87 /  20  20  30  60
Columbus        70  91  72  90 /  20  10   0  40
Gainesville     68  89  70  85 /  20  20  30  70
Macon           68  92  71  90 /  20  10   0  40
Rome            66  90  70  87 /  20  20  50  60
Peachtree City  67  91  70  87 /  20  20  10  50
Vidalia         70  93  72  93 /  40  20   0  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Lusk
LONG TERM....01
AVIATION...SM
Hazardous weather outlook, May 25, 11:49 AM EDT, 1 hour 35 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1149 AM EDT Sat May 25 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1149 AM EDT Sat May 25 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms will continue across portions of north and
central Georgia today. Strong to isolated severe thunderstorms
will be possible, mainly along and south of the Interstate 85
corridor through the early evening hours. Any severe storms that
develop will be capable of producing damaging wind gusts and large
hail.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Scattered thunderstorms are expected each day from Sunday through
Tuesday, with the greatest coverage of storms generally across
north Georgia. There is the potential that a few storms could
become strong to severe during the afternoons on Sunday, capable
of producing gusty to damaging winds, frequent lightning, and
heavy rainfall.

On Sunday night into Monday, there is a chance that strong to
severe thunderstorms could become more organized and numerous
ahead of a cold front advancing through the forecast area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS.

In the hours before

Special weather statement, May 25, 11:53 AM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1153 AM EDT Sat May 25 2024

GAZ027-036>039-047-049>051-251630-
Taliaferro GA-Wilkes GA-Madison GA-Morgan GA-Walton GA-Oglethorpe GA-
Clarke GA-Oconee GA-Greene GA-
1153 AM EDT Sat May 25 2024

...Strong thunderstorms will impact portions of Oconee, central
Morgan, Clarke, southeastern Walton, Greene, northwestern Taliaferro,
northwestern Wilkes, Oglethorpe and Madison Counties through 1230 PM
EDT...

At 1153 AM EDT, a line of strong thunderstorms was along a line
extending from near Pocataligo to Hard Labor Creek State Park, and
moving east at 50 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Madison, Greensboro, Watkinsville, Danielsville, Lexington, Athens,
Union Point, Comer, Winterville, Crawford, Rutledge, North High
Shoals, Colbert, Bostwick, Arnoldsville, Ila, Woodville, White
Plains, Siloam, and Carlton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3346 8302 3345 8304 3362 8366 3402 8342
      3404 8336 3405 8339 3408 8338 3425 8328
      3424 8317 3427 8311 3423 8308 3417 8310
      3415 8306 3405 8299 3403 8293 3401 8294
      3398 8286 3399 8284 3397 8278 3398 8273
TIME...MOT...LOC 1553Z 280DEG 45KT 3423 8323 3366 8359

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Local storm report, May 25, 12:34 PM EDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1234 PM EDT Sat May 25 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1104 AM     Tstm Wnd Dmg     2 N Braselton           34.14N 83.77W
05/25/2024                   Jackson            GA   Public

            Tree down blocking the intersection of New
            Cut Road and Highway 53.

&&
Local storm report, May 25, 12:36 PM EDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1236 PM EDT Sat May 25 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 AM     Tstm Wnd Dmg     3 W Thompsons Mill      34.11N 83.87W
05/25/2024                   Hall               GA   Emergency Mngr

            Intersection blocked by trees down at
            Thompson Mill Rd and Sprout Spring Rd.

&&
Special weather statement, May 25, 12:37 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1237 PM EDT Sat May 25 2024

GAZ038-039-050-051-061-062-075-251715-
Taliaferro GA-Wilkes GA-Glascock GA-Hancock GA-Warren GA-
Oglethorpe GA-Greene GA-
1237 PM EDT Sat May 25 2024

...Strong thunderstorms will impact portions of Warren, northeastern
Hancock, northern Glascock, eastern Greene, Taliaferro, Wilkes and
central Oglethorpe Counties through 115 PM EDT...

At 1237 PM EDT, a line of strong thunderstorms was along a line
extending from near Jacksons Crossroads to near Liberty, and moving
southeast at 45 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Washington, Warrenton, Gibson, Crawfordville, Union Point, Tignall,
Woodville, White Plains, Siloam, Norwood, Rayle, Sharon, Camak,
Liberty, Springfield, Veazey, Holliday Park, Powelton, Mesena, and
Lyneville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3321 8254 3337 8317 3338 8319 3404 8299
      3404 8295 3398 8286 3397 8278 3399 8272
      3396 8264 3386 8261 3387 8257 3380 8258
      3364 8248 3366 8251 3364 8256 3365 8258
      3359 8264 3341 8255 3335 8255 3331 8239
TIME...MOT...LOC 1636Z 302DEG 41KT 3395 8286 3341 8310

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, May 25, 1:03 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
103 PM EDT Sat May 25 2024

GAZ060-061-073-074-251730-
Washington GA-Putnam GA-Baldwin GA-Hancock GA-
103 PM EDT Sat May 25 2024

...A strong thunderstorm will impact portions of northern Baldwin,
southeastern Putnam, southern Hancock and northwestern Washington
Counties through 130 PM EDT...

At 102 PM EDT, a strong thunderstorm was over Plant Harlee Branch, or
8 miles southeast of Eatonton, moving east at 35 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Milledgeville, Eatonton, Sparta, Deepstep, Midway-Hardwick,
Meriwether, Devereux, Beulah, Underwood, Linton, Oconee Springs Park,
Warfield, Plant Harlee Branch, Hardwick, and Allenwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central Georgia.

&&

LAT...LON 3301 8295 3310 8341 3317 8343 3331 8340
      3327 8289 3314 8283
TIME...MOT...LOC 1702Z 281DEG 31KT 3322 8333

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, May 25, 1:11 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
111 PM EDT Sat May 25 2024

GAZ089>091-102-103-251800-
Chattahoochee GA-Stewart GA-Marion GA-Webster GA-Muscogee GA-
111 PM EDT Sat May 25 2024

...Strong thunderstorms will impact portions of southwestern Marion,
south central Muscogee, Chattahoochee, Stewart and Webster Counties
through 200 PM EDT...

At 110 PM EDT, a line of strong thunderstorms was along a line
extending from Battle Park to near Hatchechubbe, and moving southeast
at 35 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Lumpkin, Preston, Cusseta, Richland, Fort Moore, Weston, Seminole,
Westville, Brooklyn, Renfroe, Manta, Troutman, Omaha, Sanford,
Benning Hills, Benning Park, Providence Canyon State Park, Charles,
Christopher, and Kimbrough.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
west central Georgia.

&&

LAT...LON 3192 8491 3195 8496 3198 8496 3199 8506
      3209 8504 3213 8506 3220 8496 3222 8498
      3222 8493 3225 8492 3226 8489 3233 8501
      3238 8497 3239 8499 3239 8497 3244 8497
      3245 8494 3216 8443 3205 8443 3192 8461
TIME...MOT...LOC 1710Z 309DEG 30KT 3237 8495 3229 8524

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 6:49 AM EDTSpecial Weather StatementFFCDade26 min
May 25, 7:52 AM EDTSpecial Weather StatementFFCDade23 min
May 25, 8:25 AM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Dade, Walker35 min
May 25, 9:00 AM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Floyd, Gordon, Murray, Polk and 2 more30 min
May 25, 9:23 AM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Paulding, Polk29 min
May 25, 9:33 AM EDTSpecial Weather StatementFFCFannin, Murray27 min
May 25, 10:10 AM EDTSpecial Weather StatementFFCCherokee, Dawson, Forsyth, Hall, Lumpkin, Pickens and 1 more35 min
May 25, 10:33 AM EDTSpecial Weather StatementFFCClayton, Douglas27 min
May 25, 10:50 AM EDTSpecial Weather StatementFFCBanks, Barrow, DeKalb, Forsyth, Gwinnett, Hall and 6 more25 min
May 25, 11:15 AM EDTSpecial Weather StatementFFCBanks, Barrow, Clarke, Clayton, Fayette, Henry and 6 more30 min
May 25, 11:50 AM EDTSpecial Weather StatementFFCButts, Henry, Jasper, Lamar, Newton, Pike and 1 more40 min
May 25, 11:53 AM EDTSpecial Weather StatementFFCClarke, Greene, Madison, Morgan, Oconee, Oglethorpe37 min
May 25, 12:22 PM EDTSevere Thunderstorm WarningFFCBaldwin, Butts, Jasper, Jones, Putnam, Wilkinson38 min
May 25, 12:30 PM EDTSevere Thunderstorm WarningFFCJones, Lamar, Monroe, Pike, Upson45 min
May 25, 12:37 PM EDTSpecial Weather StatementFFCGlascock, Taliaferro, Warren, Wilkes38 min
May 25, 1:03 PM EDTSpecial Weather StatementFFCHancock27 min
May 25, 1:11 PM EDTSpecial Weather StatementFFCChattahoochee, Stewart, Webster49 min
May 25, 1:16 PM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Jones, Monroe, Twiggs, Wilkinson44 min
May 25, 1:38 PM EDTSevere Thunderstorm WarningFFCBleckley, Laurens52 min
May 25, 1:43 PM EDTSpecial Weather StatementFFCMarion, Schley32 min
May 25, 1:53 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wilcox52 min
May 25, 2:05 PM EDTSpecial Weather StatementFFCWilkinson25 min
May 25, 2:09 PM EDTSpecial Weather StatementFFCJohnson51 min
May 25, 2:34 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs, Treutlen, Wheeler41 min
May 25, 2:36 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Telfair, Wheeler39 min
May 25, 2:42 PM EDTSpecial Weather StatementFFCEmanuel, Treutlen33 min
May 25, 2:49 PM EDTSpecial Weather StatementFFCHouston, Pulaski41 min
May 25, 2:54 PM EDTSpecial Weather StatementFFCMacon, Peach, Taylor51 min
May 25, 3:00 PM EDTSpecial Weather StatementFFCCrisp30 min
May 25, 3:33 PM EDTSpecial Weather StatementFFCTelfair, Wilcox42 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.